Revista Matemática Iberoamericana


Full-Text PDF (1093 KB) | Metadata | Table of Contents | RMI summary
Volume 4, Issue 3, 1988, pp. 469–486
DOI: 10.4171/RMI/81

Published online: 1988-12-31

Calderón's Problem for Lipschitz Classes and the Dimension of Quasicircles

Kari Astala[1]

(1) University of Helsinki, Finland

No abstract available for this article.

No keywords available for this article.

Astala Kari: Calderón's Problem for Lipschitz Classes and the Dimension of Quasicircles. Rev. Mat. Iberoam. 4 (1988), 469-486. doi: 10.4171/RMI/81